Tuesday, January 31, 2017

17.5 months out from Cipro Poisoning

Everything with an * is a symptom of dysautonomia/POTS, which I developed from the use of Cipro.

Vision blurs (Aug 2015)

Visual snow (unsure)

Visual light sensitivity (unsure)

Lightheadedness (late July 2015)

Syncope (Late July 2015)

Dry eye (Aug 2015)

Stomach pain/nausea (late July 2015)

Insomnia (August 2015)

Panic (Nov. 2015)

Burning in hands/feet (Aug 2015)

Numbness in hands/feet (Aug 2015)

"Queasy quads" quad pain (Aug 2015)

Daily fever (unsure) *

Tachycardia (Aug 2015) *

Variable blood pressure (Aug 2015) *

General flu-like feeling (unsure)

Profuse sweating (Aug 2015) *

Muscle spasms (unsure)

Heart pain/shortness of breath lying down (unsure but definitely by Dec 2015)

Hair loss (Aug 2015)

Tremors (Aug 2015)

Nerve pain throughout body (Nov 2015)

Vaginal pressure (Oct 2015)

Frequent urination (unsure) *

Cracking joints (March 2016)

Reynaud's Syndrome (2016)

Palpitations (Aug 2015) *

Flushing (unsure) *

Extreme dry mouth (April 2016)

Back Pain (March 2016)

Ear pressure/pain (April 2016)

Tinnitis (April 2016)

Burning pain in the skin (Feb 2016)

Osteoarthritis (April 2016)

Period discrepency (July 2015)

Widespread joint pain (April 2016)

Widespread tendon pain (April 2016)

Tooth pain (April 2016)

Head pressure (Aug 2015)

TMJ (April 2016)

Extreme dry skin (April 2016)

Tooth breaking (April 2016)

Bodywide itching (April 2016)

Extreme dry nose (May 2016)

Complete loss of sense of taste (July 2016) <-this has gone away

Complete loss of smell (July 2016) <-this has gone away

Burning like acid in the muscles (Oct 2016)

Goiter (Sept 2016)

Hyperthyroidism (Sept 2016)

Very sensitive hearing (Sept 2016)

I am terrified. I seem to match the progression on this chart - the blue line. The worst of the worst, according to "The Flox Report."

No comments:

Post a Comment